# SDR UPS02839621

- Difficulty date: October 7, 2002
- Submitted: October 28, 2002
- Operation: Air carrier
- Aircraft: N701UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45938
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING DOUBLER SKIN CRACKED,  FERRIED TO VENDOR AQUAMISED,  NR 2 MAIN TANK 5788, INSTALLED DOUBLER & TRIPLER PER EO DC8-2810-6720I. H     FEC INSPECTION PER NDT SPM 06-10-01.00 OF THE LT WING REAR SPAR LOWER ROOT DID NOT DETECT ANY CRACKS. VISUALLY INSPECTED ALL STRIPPED AREAS TO VERIFY NO STRUCTURAL DISCREPANCIES EXIST PER SAME EO. NO DESCREPANCIE S FOUND. APPLIED SEALANT TO AQUAMISED AREA. PERFORMED 12 HR FUEL SOA K CHECK PER DC8 MM 28-10-01. NO LEAKS NOTED.
